MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 04/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +24.0d) was dislocated during the post-operative period due to a larger than normal capsulorhexis and needed to be explanted.Another lal (sn (b)(6), +23.5d) was implanted into the sulcus.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Additional Manufacturer Narrative
Multiple small fragments of the lal were returned.No additional testing could be performed due to the condition of the returned lens.Section h6 codes were updated.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key19534261
Report Number3012712027-2024-00101
Device Sequence Number6171169
Product Code PZK
UDI-Device Identifier00818806020753
UDI-Public01008188060207531122050217250430
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003919
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown